Title: Generalized inflection points of very general line bundles on smooth curves
Authors: Coppens, Marc # ×
Issue Date: 2008
Publisher: Springer
Series Title: Annali di Matematica Pura ed Applicata vol:187 issue:4 pages:605-609
ISSN: 0373-3114
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science